Universidad Complutense de Madrid
E-Prints Complutense

The asymptotic values of a polynomial function on the real plane.

Impacto

Downloads

Downloads per month over past year

Ferrera Cuesta, Juan and Puente Muñoz, María Jesús de la (1996) The asymptotic values of a polynomial function on the real plane. Journal of Pure and Applied Algebra, 106 (3). pp. 263-273. ISSN 0022-4049

[img] PDF
Restringido a Repository staff only

800kB

Official URL: http://www.sciencedirect.com/science/article/pii/0022404995000259


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

Let a polynomial function f of two real variables be given. We prove the existence of a finite number of unbounded regions of the real plane along which the tangent planes to the graph of f tend to horizontal position, when moving away from the origin. The real limit values of this function on these regions are called asymptotic values. We also define the real critical values at infinity of f and prove the theorem of local trivial fibration at infinity, away from these values.


Item Type:Article
Uncontrolled Keywords:Complex-Variables
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15289
Deposited On:21 May 2012 09:57
Last Modified:09 Aug 2018 09:27

Origin of downloads

Repository Staff Only: item control page